# SDR SWIA20240716601

- Difficulty date: June 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 46,579 hours, 30,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1359085 : TRANSFERRED FROM CAMP 28294575. PUNTURE DAMAGE OF 4' BETWEEN  FS265.00 AND FS280.00 AND STR25L AND STR26R. PERFORMED TEMP REPAIR PER REO 670-53-11--1957 IN PREPARATION FOR FERRY FLIGHT. PERMANENT REPAIR REQUIRED. THIS HAS BEEN DETERMINED TO BE MAJOR REPAIR. FORM M-337 WILL BE REQUIRED.   (FILED CLOSED)    PERFORMED FUSLEAGE SKIN DOUBLER-TRIPLER PERMANENT REPAIR BETWEEN FS265.00 - FS280.00 AND STR25L - STR26R ALSO REMOVED AND REPLACED JACK FITTING SUPPORT AND JACK FITTING DUE TO DAMAGE FROM JACKING INCIDENT ALL IN REFERENCE TO REO 670-53-11-1967 REV -- DATED 2024-07-02
